Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Taken i pill after intercourse. Started heavy vaginal bleeding. What are the complication?

My wife had taken i pill after intercourse on 12th june 2012 and her last period start on 4th june 2012.Now after one week of taking of i pill, she got side effect like heavy vaginal bleeding .Is anything is serious please tell me when will the bleeding stop.Please confirm is her normal period shall be affected.Her normal period expected on 4th July 2012 so any delay on period is possible.Please confirm at the earliest.
Asked On : Thu, 21 Jun 2012
Answers:  1 Views:  100
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for consulting us.
Heavy bleeding after ipill is a known & expected side effect. This may take 7-10 days to stop.
Ipill contain hormones & she had an early period this time. So, her next period may not start at the expected date. If there is no other incident of unprotected sex, then this delay should not cause any alarm.
Best regards.
Answered: Mon, 28 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor